Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Lemsip Max All in One Liquid - 160mL

Lemsip Max All in One Liquid

Double click on above image to view full picture

Zoom Out
Zoom In

  • Lemsip Max All in One Liquid
  • Lemsip Max All in One Liquid
Lemsip Max All in One Liquid - 160mL
160mL
£6.90
Relief for colds, flu and chills
Symptoms relieved: aches and pains, headache, nasal congestion, tickly sore throat and chesty coughs
Suitable for 12 years and older
See full details below
OR
Description

Details

Lemsip Max All in One Liquid provides effective relief from pain, congestion and chesty cough.

It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: 

  • Aches and pains
  • Fever
  • Chills
  • Chesty cough
  • Headache
  • Blocked nose
  • Sore throat
  • Loosens phlegm
  • Catarrh
  • Painful sinuses

How does it work: Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant that loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant that unblocks your nose and sinuses helping you breathe more easily.

Knowledge

Lemsip Max All in One Liquid contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant that loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant that unblocks your nose and sinuses helping you breathe more easily.

Instructions

Please read the leaflet enclosed in the product carefully before use.

For oral use.
16 years and over : Fill the measure cup to the 20ml mark and take one 20ml dose (four 5ml spoonfuls)
Children 12-15 years : Fill the measure cup to the 15ml mark and take one 15ml dose (three 5ml spoonfuls).

Always use the measuring cup supplied with the pack. Do not overfill the measuring cup.
Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it.
Rinse the measure cup after use.
Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours.

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are allergic to any ingredients in the product

Any other paracetamol-containing products. This medicine contains paracetamol

Any other cough suppressant or any other cold and flu products alongside taking this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are taking medication or are under medical care

If you are suffering from chronic cough or asthma

If you are pregnant or breast feeding 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients Each 20 ml dose contains Paracetamol 1000 mg, Guaifenesin 200 mg, Cetylpyridinium chloride 3.0mg and Phenylephrine Hydrochloride 12.18 mg

Other ingredients: Liquid Maltitol (E965), Sorbitol (E420), Ethanol, Propylene Glycol (E1520), Glycerol (E422), Saccharin Sodium (E954), Sodium Cyclamate (E952), Acesulfame Potassium (E950), Sodium Citrate (E331), Anhydrous Citric Acid (E330), Xanthan Gum (E415), Levomenthol, Eucalyptus Oil, Quinoline Yellow (E104), Patent Blue V (E131), Purified Water

Web Design by CurrantWeb